# SDR AALA20050053

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNARM LIGHT DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE IN THE OFF POSITION.  CLEANED EMERGENCY LIGHT SWITCH CONTACTS PER FOR EMERGENCY SWITCH UNARM LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
